# SDR DL72S980153

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163229
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT/INSPECTION, THE NR 2 MIDFLAP AFT SPAR ANGLE WAS FOUND CRACKED 32 FROM THE I/B END OF FLAP.  THE DAMAGE WAS REPAIRED PER 727 MM 57-52-0 BY INSTALLING A DOUBLER.
